# SDR ABXA070340

- Difficulty date: September 27, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 60,551 hours, 64,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59111037
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED AT AFT LOWER CARGO DOOR STOP ADJUSTMENT SCREW MAT.  REPAIRED AREA IAW DC9 SRM.
